# SDR ASAA2018102226583

- Difficulty date: October 22, 2018
- Submitted: October 24, 2018
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 40,969 hours, 12,417 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Bolt
- Part number: 6492115390
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FAN FRAME OUTBOARD STRUT COVER HAS A FASTENER HEAD WORN BOTTOM SIDE. GROUNDED - YES. REPLACED DAMAGE FASTENER SEE MIG 2C 40-0026341 FOR DETAILS.
